MathSciNet Relay Station
MathSciNet bibliographic data
MR1704343 05C80
Aldous, David; Pitman, Jim A family of random trees with random edge lengths. Random Structures Algorithms 15 (1999), no. 2, 176–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement